# SDR REXA2017082800954

- Difficulty date: August 28, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 7,865 hours, 5,327 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR HANDLE HOUSING FITTING IS CRACKED AT THE BASE AROUND SHAFT IN RADIUS. NDT HAS VERIFIED.  REMOVED & REINSTALLED MAIN AVIONICS DOOR IAW AMM 52-42-00-400-801, INSTALLED MAIN AVIONICS DOOR HANDLE IAW SRM 51-42-21 COMPLETED OPS TEST OF MAIN AVIONICS DOOR IAW AMM 52-42-00-710-801. OPS TESTED GOOD.
